# SDR SWAA2024112150092

- Difficulty date: October 17, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294 FLOOR BEAM IS CRACKED ON UPPER FLANGE RBL 52 WL 208.<[01] REMOVED DAMAGE PART OF THE FLOOR BEAM BS294 RBL24-RBL60 WL208 AND REPAIRED I.A.W SRM 53-10-51-2R-16 REPAIR 16 TASK COMPLETED;[02] VERIFIED CORRECTIVE ACTION 1
